# SDR CA150611005

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,057 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C402
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934P1
- Condition: Sticks
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTIMETER NEEDLE WAS OBSERVED JUMPING AROUND +- 300 FT ON CLIMB OUT.  PITOT & STATIC CHECK CARRIED OUT LATER & IT WAS FOUND THAT NEEDLE WAS STICKING.  SERVICEABLE ALTIMETER INSTALLED & TESTED NORMAL.
